Abstract and Applied Analysis

On Sumudu Transform and System of Differential Equations

Adem Kiliçman, Hassan Eltayeb, and Ravi P. Agarwal

Full-text: Open access

Abstract

The regular system of differential equations with convolution terms solved by Sumudu transform.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 598702, 11 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620715

Digital Object Identifier
doi:10.1155/2010/598702

Mathematical Reviews number (MathSciNet)
MR2609064

Zentralblatt MATH identifier
1197.34001

Citation

Kiliçman, Adem; Eltayeb, Hassan; Agarwal, Ravi P. On Sumudu Transform and System of Differential Equations. Abstr. Appl. Anal. 2010 (2010), Article ID 598702, 11 pages. doi:10.1155/2010/598702. https://projecteuclid.org/euclid.aaa/1288620715


Export citation